Skip to main content

Stochastic Galerkin Method for Optimal Control Problem Governed by Random Elliptic PDE with State Constraints

Shen, Wanfang, Ge, Liang, Liu, Wenbin (2018) Stochastic Galerkin Method for Optimal Control Problem Governed by Random Elliptic PDE with State Constraints. Journal of Scientific Computing, 78 (3). pp. 157-1600. ISSN 0885-7474. (doi:10.1007/s10915-018-0823-6) (KAR id:69853)

PDF Author's Accepted Manuscript
Language: English
Download (329kB) Preview
[img]
Preview
Official URL
https://doi.org/10.1007/s10915-018-0823-6

Abstract

In this paper, we investigate a stochastic Galerkin approximation scheme for an optimal control problem governed by an elliptic PDE with random field in its coefficients. The optimal control minimizes the expectation of a cost functional with mean-state constraints. We first represent the stochastic elliptic PDE in terms of the generalized polynomial chaos expansion and obtain the parameterized optimal control problems. By applying the Slater condition in the subdifferential calculus, we obtain the necessary and sufficient optimality conditions for the state-constrained stochastic optimal control problem for the first time in the literature. We then establish a stochastic Galerkin scheme to approximate the optimality system in the spatial space and the probability space. Then the a priori error estimates are derived for the state, the co-state and the control variables. A projection algorithm is proposed and analyzed. Numerical examples are presented to illustrate our theoretical results.

Item Type: Article
DOI/Identification number: 10.1007/s10915-018-0823-6
Uncontrolled keywords: Stochastic optimal control · Stochastic Galerkin method · Optimal control problem with state constraints
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Liu
Date Deposited: 30 Oct 2018 15:17 UTC
Last Modified: 06 May 2020 03:18 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/69853 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):

Downloads

Downloads per month over past year